# SDR IPXA1563964

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Part number: 69224649
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR FWD HOOK HAS CORROSION AND PLATING MISSING, STOP PLATE HAS CORROSION, BS 480, REPLACED IAW SRM, ASSY PARTS BEING REPLACED, PLATE PN 66-16509-2 AND 65-74787-3.
